On some nonlinear operators in ΛΒV -spaces

Dariusz Bugajewski , Klaudiusz Czudek , Jacek Gulgowski , Jędrzej Sadowski

Abstract

n/a
Author Dariusz Bugajewski
Dariusz Bugajewski,,
-
, Klaudiusz Czudek WMFiI
Klaudiusz Czudek ,,
- Faculty of Mathematics, Physics and Informatics
, Jacek Gulgowski IM
Jacek Gulgowski,,
- Institute of Mathematics
, Jędrzej Sadowski
Jędrzej Sadowski,,
-
Journal seriesJournal of Fixed Point Theory and Applications, ISSN 1661-7738
Issue year2017
Vol19
No4
Pages2785-2818
Keywords in Englisharonszajn-type theorem, compact embedding, existence theorem, linear integral, operator of a Fredholm-type, nonlinear Hammerstein integral equation, superposition operator, variation in the sense of Jordan, Waterman sequence, Λ-variation
DOIDOI:10.1007/s11784-017-0450-0
URL https://link.springer.com/content/pdf/10.1007%2Fs11784-017-0450-0.pdf
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.681 (2) - 2016=0.638 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back